# SDR NSVA200600090

- Difficulty date: June 24, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 33,197 hours, 36,699 cycles
- System (JASC): 7600 · Engine Controls
- Part: Dcu
- Part number: 6071T20P17
- Part serial: LMDT2337
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WON'T COME OUT OF FEATHER WITH NO PROP RPM AND NO TORQUE.  REMOVED AND REPLACED LT DECU IAW SAAB 340 AMM 76-10-57-04, GROUND RAN AC OPS CHECK GOOD, P/N 6071T20P17, S/N OFF LMDT2337S/N ON ECDT1399
